Tarceva Rash

In clinical studies, the most commonly reported side effect of Tarceva® (erlotinib) was a rash -- up to 75 percent of people in clinical studies experienced this side effect. This type of rash is most likely to occur on the face, upper chest, and back, but can happen anywhere. Developing a rash of any kind during treatment with Tarceva is potentially serious and requires medical attention, so notify your healthcare provider right away if you develop one.
 
(To learn more about the risks associated with this drug, click Tarceva Warnings and Precautions. This article talks in greater detail about specific problems to watch for and explains how to reduce your risk of developing a skin rash.)
 
5 Quick Tricks for Overcoming Nicotine Cravings
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.